Volume 23, Number 2

Articles in the Issue:

Regular Articles:
 
Ben-Yu Guo, Jie Shen and Cheng-Long Xu
Generalized Laguerre Approximation And Its Applications To Exterior Problems.
J. Comp. Math., 23 (2005), pp. 113-130
. Abstract
 

Full Article
   
Seraphin M. Mefire
Exponential Mesh Approximations For A 3D Exterior Problem In Magnetic Induction.
J. Comp. Math., 23 (2005), pp. 131-152
. Abstract
 

Full Article
   
Xin-Long Luo
Singly Diagonally Implicit Runge-Kutta Methods Combining Line Search Techniques For Unconstrained Optimization.
J. Comp. Math., 23 (2005), pp. 153-164
. Abstract
 

Full Article
   
Xia Cui
Finite Volume Numerical Analysis For Parabolic Equation With Robin Boundary Condition.
J. Comp. Math., 23 (2005), pp. 165-176. Abstract
 

Full Article
     
Qian-Shun Chang and Weiwei Sun
On Convergence Of Multigrid Method For Nonnegative Definite Systems.
J. Comp. Math., 23 (2005), pp. 177-184. Abstract
 

Full Article
     
Shao-Chun Chen, Yong-Cheng Zhao and Dong-Yang Shi
Non C^0 Nonconforming Elements For Elliptic Fourth Order Singular Perturbation Problem.
J. Comp. Math., 23 (2005), pp. 185-198. Abstract
 

Full Article
     
Ming-Xian Pang
New Estimates For Singular Values Of A Matrix.
J. Comp. Math., 23 (2005), pp. 199-204. Abstract
 

Full Article
     
Xing-Hua Wang, Wan Ma and Xiang-Jiang Mi
On The Extremal Properties Of Open Composite Trapezoidal Formulae.
J. Comp. Math., 23 (2005), pp. 205-210. Abstract
 

Full Article
     
Bing-Sheng He and Yu-Mei Wang
Smoothing By Convex Quadratic Programming.
J. Comp. Math., 23 (2005), pp. 211-216. Abstract
 

Full Article
     
Wei Wang, Lian-Sheng Zhang and Yi-Fan Xu
A Revised Conjugate Gradient Projection Algorithm For Inequality Constrained Optimizations.
J. Comp. Math., 23 (2005), pp. 217-224. Abstract
 

Full Article